December 7th, 2017

What Is Tylenol?}

Click Here To Know More About:

Submitted by: Jonny Michaels

Information about Tylenol

Don’t use more than the recommended ammount. An overdose of acetaminophen can cause serious damage. The highest amount of acetaminophen for grown up person is one gram (1000 mg) per dose and four grams (4000 mg) daily. Taking more acetaminophen could damage the liver. If you drink more than three drinks per day, talk to your family doctor before taking acetaminophen and don’t use more than two grams (2000 mg) daily.

Do not use this medicine without first talking to your family doctor; if you drink more than 3 alcoholic beverages per day then you suffer from cirrhosis (alcoholic liver disease).

Do not use other over-the-counter, cough, cold, and allergy, pain relievers without asking your doctor or pharmacist. Acetaminophen (sometimes called APAP) contained in multi-drug combination shortened. Read the label to use any other medicine to determine if it contains acetaminophen or APAP.

Before taking Tylenol

YouTube Preview Image

Do not use Tylenol if you are allergic to paracetamol.

If you have these conditions, you must need a dosage adjustment or very special tests to use these drugs safely. Ask your doctor or pharmacist about using Tylenol if you have:

* liver diseases or

* A history of alcoholism.

It is not recognized if Tylenol can harm an unborn baby. Before using acetaminophen, talk to your family doctor if you are pregnant. Paracetamol can go into breast milk and may hurt a nursing infant.

Is Tylenol safe?

Tylenol (acetaminophen also known as paracetamol) is in the news recently. Most of the stories I’ve ever seen were in fact correct, but I have a couple people who read it wrong. I thought I would try to do things correctly.

An advisory committee to the FDA recommended reducing the maximum dose of 1000 mg and 650 mg over-the-counter acetaminophen.

The dose of 1000 mg is available with a prescription. It also recommended the abolition of painkillers like Percocet Vicodin and that the combination of drugs and paracetamol. It proposes the elimination of paracetamol over-the-counter cold remedies disadvantages, the disadvantages of cough medicines and related products, which combine with other drugs, acetaminophen. Advisory committee recommendations are not binding but the FDA usually follows.

Some people believe that the FDA has found that acetaminophen can be dangerous. The danger is that if you take too much can damage the liver. The information is new only that paracetamol overdose is now the leading cause of liver damage resulting in estimated 1600 cases of liver failure per year.

When properly used at recommended doses, paracetamol is one of the safest medicines we have. There is little cause side effects. It is the drug used during pregnancy. We use it even for pain and fever in infants. The alternatives are dangerous aspirin can cause syndrome Reye, non-inflammatory drugs (NSAIDS) such as ibuprofen which can cause kidney damage gastrointestinal bleeding.

The maximum recommended dose of 1000 mg four times daily or 4000 mg per day in total. There are exceptions: people who should have a liver disease that leads to drink large amounts of alcohol, or take less than Coumadin. Some other drugs interact with acetaminophen metabolism and increase the standard dose less effective.

About the Author: Jonny Michaels is a writer for

Trends About Health

, a one stop shop for real time information & trends on popular topics. The information & trends are based on vertical news websites as well as generated content in blogs, forums, etc. Along with Health topics, you can also browse

Trends About Football

and

Trends About Finance

.

Source:

isnare.com

Permanent Link:

isnare.com/?aid=500304&ca=Medicines+and+Remedies }

This entry was posted on Thursday, December 7th, 2017 at 2:09 am and is filed under Medical Center. You can follow any responses to this entry through the RSS 2.0 feed. Responses are currently closed, but you can trackback from your own site.

Comments are closed.